We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hello, I had my son in April 2013, then I got my Mirena IUD the end of July (so a few months ago). The past week or so I have been having dark drown discharge with an odor, cramping in my back and my uterus has been experiencing sharp pains. The past couple of days I have had no energy at all and can't seem to get enough sleep. I have also had a very short temper and seem to be upset for no reason, I have also not had a period since I got my IUD. Could I be pregnant? I had no symptoms with my son so I am not sure what I should be looking for..... please any advice would be greatly appreciated!!!
It is highly unlikely that you are pregnant..There is always a chance..But if you havent had a period since having the IUD I would assume you havent ovulated..So there would be no egg to fertilize...
You could always take a test. The symptoms could be your hormones changing. I get like that all the time (I had my IUD removed about a year ago) but I would get the same symptoms as being pregnant on a monthly basis.
Sounds like it could possibly be an infection if you have foul smelling discharge... Have you checked for your strings? Sharp pains aren't normal.. Had mine for 2.5 years no issues until now. My strings are there but I also can feel the hard plastic of the IUD. I think mine may be slightly expelled out of my uterus!?
Its very unlikely that you get pregnant .I also think that you may probably be infected.You should go and consult your doctor bcoz the pain you are having is not normal.Let us surely know what doctor says.